# SDR AWXA960158

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65449616
- Condition: Broken
- Location: Nr 8 Spoiler
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

TUS-PHX - FLT NR 604 - GATE RETURN, A SYSTEM HYDRAULIC FAILURE DURING TAXI.  NR 8 SPOILER ACTUATOR BROKEN AT CASTING.  REPLACED NR 8 SPOILER ACTUATOR PER CARD R3M27016.  LEAK AND OPERATION CHECK GOOD.  (M)
